# SDR CALA0000135

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR PANEL SUPPORT CORRODED AT FS 1155, LBL 16 TO RBL 8.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
